MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406114
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During a procedure, after insertion in the patient, the side port disconnected from the sheath.There were no adverse patient consequences.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h3, h6, h11.One 8f fast-cath introducer sheath and dilator were received for evaluation.The reported event of sideport tubing detachment was confirmed.The extension tubing had detached from the sideport of the hemostasis body.A corrective action was initiated to investigate the failure mode of the sideport detachments.
 
Additional Manufacturer Narrative
Additional information: b5, e1, h6.
 
Event or Problem Description
During a procedure, after insertion in the patient, the side port disconnected from the sheath causing minor bleeding with no intervention required.There were no adverse patient consequences.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21361271
Report Number3005334138-2025-00077
Device Sequence Number15583211
Product Code DYB
UDI-Device Identifier05414734013932
UDI-Public(01)05414734013932(10)10465562(17)270731
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number406114
Device Catalogue Number406114
Device Lot Number10465562
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2025
Supplement Date Received by Manufacturer02/21/2025
03/30/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date03/19/2025
04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FAST-CATH HEMOSTASIS INTRODUCER.
Patient SexUnknown